2 doctors weighed in:
Can lack of seratonan cause one to always feel tired?
2 doctors weighed in

Dr. Edward Neilsen
Family Medicine
1 doctor agrees
In brief: Possibly
Although there is no perfect way to test this theory, many studies have shown a relationship to depression and seratonin.
Most medications used to treat depression revolve around seratonin levels. Because one of the hallmark findings of depression is fatigue...The answer to your question is that this is a possibility.

In brief: Possibly
Although there is no perfect way to test this theory, many studies have shown a relationship to depression and seratonin.
Most medications used to treat depression revolve around seratonin levels. Because one of the hallmark findings of depression is fatigue...The answer to your question is that this is a possibility.
Dr. Edward Neilsen
Dr. Edward Neilsen
Thank
Get help from a real doctor now
Dr. Adam Smith
Board Certified, Internal Medicine
13 years in practice
382K people helped
Continue
108,000 doctors available
Read more answers from doctors